×

zbMATH — the first resource for mathematics

On seminormal schemes. (English) Zbl 0412.14024

MSC:
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
14A15 Schemes and morphisms
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti and E. Bombieri : Sugli omeomorfismi delle varietà algebriche . Ann. Sc. Norm. Sup. Pisa 23 (1969) 430-450. · Zbl 0184.24503 · numdam:ASNSP_1969_3_23_3_431_0 · eudml:83499
[2] A. Andreotti and F. Norguet : La convexité holomorphe dans l’espace analytique des cycles d’une variété algébrique . Ann. Sc. Norm. Sup. Pisa 21 (1967) 31-82. · Zbl 0176.04001 · numdam:ASNSP_1967_3_21_1_31_0 · eudml:83411
[3] H. Bass : On the ubiquity of Gorenstein rings . Math. Z. 82 (1963) 8-28. · Zbl 0112.26604 · doi:10.1007/BF01112819 · eudml:170166
[4] H. Bass and P. Murthy : Grothendieck groups and Picard groups of abelian group rings . Ann. of Math. 86 (1967) 16-73. · Zbl 0157.08202 · doi:10.2307/1970360
[5] E. Bombieri : Seminormalità e singolarità ordinarie . Symp. Math. XI (1973) 205-210. · Zbl 0294.14015
[6] N. Bourbaki : Algèbre Commutative . ch. I, II, Hermann, Paris 1961. · Zbl 0108.04002
[7] N. Bourbaki : Algèbre Commutative . ch. III, IV, Hermann, Paris 1961. · Zbl 0108.04002
[8] N. Bourbaki : Algèbre Commutative . ch. V, VI, Hermann, Paris 1964. · Zbl 0205.34302
[9] N. Chiarli : Sulla seminormalità di certe superfici algebriche . Atti Acc. Sc. Torino 108 (1973-74) 605-611. · Zbl 0326.14010
[10] A. Franchetta : Sulla varietà doppia della proiezione generica di una varietà algebrica non singolare . Acc. Scienze Lettere ed Arti di Palermo 14 (1953-54) 1-12.
[11] S. Greco : Anelli Henseliani in Categories and Commutative Algebra . Cremonese, Roma, 1974.
[12] S. Greco : Seminormalità delle varietà di Gorenstein . Atti Acc. Naz. Lincei 58 (1975) 556-558. · Zbl 0346.14018
[13] S. Greco : Two theorems on excellent rings . Nagoya Math. J. 60 (1976) 139-149. · Zbl 0308.13010 · doi:10.1017/S0027763000017190
[14] S. Greco and P. Salmon : Topics in m-adic topologies . Erg. Der Math. b. 58, Springer-Verlag 1971. · Zbl 0205.34501
[15] S. Greco and N. Sankaran : On the separable and algebraic closedness of a Hensel couple in its completion . J. of Algebra 39 (1976) 335-348. · Zbl 0332.13015 · doi:10.1016/0021-8693(76)90042-9
[16] S. Greco and P. Valabrega : On the excellent property for strictly convergent power series rings over a complete non Archimedean valued field . Atti Acc. Sc. Torino 108 (1973-74) 529-539. · Zbl 0332.13014
[17] A. Grothendieck and J. Dieudonne : Eléments de Géométrie Algébrique I . Grund. der Math. 166, Springer-Verlag 1971. · Zbl 0203.23301
[18] A. Grothendieck and J. Dieudonne : Eléments de Géométrie Algébrique II, III, IV , Publ. Math. 8,..., Paris 1961. | · www.numdam.org
[19] J. Herzog and E. Kunz : Der kanonische Modul eines Cohen-Macaula y Rings . Lect. Notes Math. 238, Springer-Verlag 1971. · Zbl 0231.13009 · doi:10.1007/BFb0059377
[20] H. Hironaka : Resolution of singularities of an algebraic variety over a field of characteristic zero . Ann. of Math. 79 (1964) 109-326. · Zbl 0122.38603 · doi:10.2307/1970486
[21] F. Ischebeck : Eine dualitat zwischen Ext und Tor . J. of Algebra 11 (1969) 510-531. · Zbl 0191.01306 · doi:10.1016/0021-8693(69)90090-8
[22] F. Ischebeck : Zur Picard-Gruppe eines Products . Math. Z. 139 (1974) 141-157. · Zbl 0275.14004 · doi:10.1007/BF01418311 · eudml:172117
[23] M. Marinari : Su alcune classi di anelli noetheriani che comprendono gli anelli di Gorenstein . Ann. Univ. Ferrara, Sez. VII, 19 (1974) 135-143. · Zbl 0296.13016
[24] M. Marinari : Gorenstein sequences and Gn condition . J. of Algebra 39 (1976) 349-359. · Zbl 0342.13010 · doi:10.1016/0021-8693(76)90043-0
[25] E. Matlis : 1-dimensional Cohen-Macaulay rings , Lect. Notes Math. 327, Springer-Verlag 1973. · Zbl 0264.13012 · doi:10.1007/BFb0061666
[26] H. Matsumura : Commutative Algebra , Benjamin, New York, 1970. · Zbl 0211.06501
[27] J. Roberts : Generic projections of algebraic varieties . Am. J. Math. 93 (1971) 191-214. · Zbl 0212.53801 · doi:10.2307/2373457
[28] P. Salmon : Sur les séries formelles restreintes . Bull. Soc. Math. France 92 (1964) 385-410. · Zbl 0196.31101 · doi:10.24033/bsmf.1613 · numdam:BSMF_1964__92__385_0 · eudml:87056
[29] P. Salmon : Singolarità e gruppo di Picard . Symp. Math. II (1968) 341-345. · Zbl 0186.54801
[30] J.P. Serre : Géométrie algébrique et Géométrie Analytique . Ann. Inst. Fourier 6 (1955) 1-42. · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[31] C. Traverso : Seminormality and Picard Group . Ann. Sc. Norm. Sup. Pisa 24 (1970) 585-595. · Zbl 0205.50501 · numdam:ASNSP_1970_3_24_4_585_0 · eudml:83540
[32] W. Vasconcelos : Quasi-normal rings , Ill. J. Math 14 (1970) 268-273. · Zbl 0188.33602
[33] G. Fischer : Complex Analytic Geometry , Lect. Notes Math. 538, Springer-Verlag 1976. · Zbl 0343.32002 · doi:10.1007/BFb0080338
[34] J. Frisch : Points de platitude d’un morphisme d’espaces analytiques complexes . Inv. Math. 4 (1967) 118-138. · Zbl 0167.06803 · doi:10.1007/BF01425245 · eudml:141885
[35] R.C. Gunning and H. Rossi : Analytic functions of several complex variables , Prentice Hall Inc., 1965. · Zbl 0141.08601
[36] H. Matsumura : Formal power series rings over polynomial rings I, Number Theory, Algebraic Geometry and Commutative Algebra in honor of Y. Akizuki , Kinokuniya Tokyo 1973, 511-520. · Zbl 0271.13015
[37] R. Narasimhan : Introduction to the theory of Analytic Spaces , Lect. Notes Math. 25, Springer-Verlag 1966. · Zbl 0168.06003 · doi:10.1007/BFb0077071
[38] R. Narasimhan : Imbedding of holomorphically complete complex spaces . Am. J. Math. 82 (1960) 917-934. · Zbl 0104.05402 · doi:10.2307/2372949
[39] E.D. Davis : On the geometric interpretation of seminormality , Proc. AMS 68 (1978) 1-5. · Zbl 0386.13012 · doi:10.2307/2040896
[40] R. Piene : Polar classes of singular varieties . Ann. Ec. Norm. Sup. 4 ser., Vol 11 (1978) 247-276. · Zbl 0401.14007 · doi:10.24033/asens.1346 · numdam:ASENS_1978_4_11_2_247_0 · eudml:82015
[41] P.M.H. Wilson : On blowing up conductor ideals , Math. Proc. Camb. Phil. Soc. 83 (1978) 445-450. · Zbl 0383.14001 · doi:10.1017/S0305004100054724
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.